MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA II BRONCHOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA II BRONCHOVIDEOSCOPE
Model Number BF-Q180-AC
Medical Device Problem Codes Erratic or Intermittent Display (1182); No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was received and evaluated.Device evaluation noted the reported customer issue was not confirmed.However, evaluation noted the bending section was noted to be dented and failed the electrical continuity test and angulation noted to be low.Additionally, evaluation found as stated in section b5, the image was completely absent with distortion and flickering.Based on investigation results, the reported customer issue was not confirmed.The cause of the reported issue cannot be determined.The image issue was noted to be due to damage component failure and attributed to electronic component failure.Olympus will continue to monitor complaints for this device.
 
Event or Problem Description
Customer reported "failure of leak test ".The issue was found during reprocessing.Event date was not provided.There was no patient involvement in this reported event.Device inspection found the device had no image, completely absent with distortion, flickering was noted.

Brand Name
EVIS EXERA II BRONCHOVIDEOSCOPE
Common Device Name
BRONCHOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23919395
Report Number9610595-2025-44588
Device Sequence Number9152388
Product Code EOQ
UDI-Device Identifier04953170340086
UDI-Public04953170340086
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K050220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBF-Q180-AC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown